I would like to thank Marcus Miller for much encouragement and stimulating discussion which led to the writing of this paper. Thanks are also extended to two anonymous referees. Responsibility for all errors and opinions is of course mine alone.
MAXIMUM SUSTAINABLE GOVERNMENT DEBT IN THE PERPETUAL YOUTH MODEL
Article first published online: 22 JAN 2013
© 2013 The Authors. Bulletin of Economic Research © 2012 Board of Trustees of the Bulletin of Economic Research and John Wiley & Sons Ltd
Bulletin of Economic Research
Volume 66, Issue 3, pages 217–230, July 2014
How to Cite
Rankin, N. (2014), MAXIMUM SUSTAINABLE GOVERNMENT DEBT IN THE PERPETUAL YOUTH MODEL. Bulletin of Economic Research, 66: 217–230. doi: 10.1111/j.1467-8586.2012.00475.x
- Issue published online: 4 JUL 2014
- Article first published online: 22 JAN 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!